DOI QR코드

DOI QR Code

PROPERTIES OF A κTH ROOT OF A HYPONORMAL OPERATOR

  • Published : 2003.11.01

Abstract

In this paper, we study some properties of (equation omitted) (defined below). In particular we show that an operator T $\in$(equation omitted) satisfying the translation invariant property is hyponormal and an invertible operator T $\in$ (equation omitted) and its inverse T$^{-1}$ have a common nontrivial invariant closed set. Also we study some cases which have nontrivial invariant subspaces for an operator in (equation omitted).

Keywords

hyponormal operators;hypercyclicity;subscalarity

References

  1. Theory of generalized spectral operators I.Colojoara;C.Foias
  2. Bull. Korean Math. Soc. v.33 no.1 On a Clary theorem E.Ko
  3. Lectures on hyponormal operators M.Martin;M.Putinar
  4. Math. Zeit. v.116 An inequality for the area of hyponormal spectra C.R.Putnam https://doi.org/10.1007/BF01111839
  5. Glasgow Math. J. v.41 Square roots of hyponormal operators M.Kim;E.Ko https://doi.org/10.1017/S0017089599000178
  6. Arch. Math. v.52 Invariant subspaces for subscalar operators J.Eschmeier https://doi.org/10.1007/BF01237569
  7. A Hilbert space problem book P.R.Halmos
  8. Ph.D Thesis, Univ. of Toronto Invariant closed sets for linear operators C.Kitai
  9. J. Operator Th. v.12 Hyponormal operators are subscalar M.Putinar
  10. Proc. Amer. Math. Soc. v.123 Algebraic and triangular n-hyponomal operators E.Ko
  11. Pacific J. Math. v.12 Hyponormal operators J.G.stampfli https://doi.org/10.2140/pjm.1962.12.1453
  12. J. Funct. Anal. v.128 Hypercyclic and cyclic vectors S.Ansari https://doi.org/10.1006/jfan.1995.1036
  13. J. Math. Anal. Appl. v.34 On roots of normal operators H.Radjavi;P.Rosenthal https://doi.org/10.1016/0022-247X(71)90105-3
  14. Subnormal operators J.Conway

Cited by

  1. Continuity of the Sacker–Sell spectrum on the half line 2017, https://doi.org/10.1080/14689367.2017.1293613
  2. On Analytic Roots of Hyponormal Operators vol.14, pp.5, 2017, https://doi.org/10.1007/s00009-017-0998-3
  3. Continuity and Invariance of the Sacker–Sell Spectrum vol.28, pp.2, 2016, https://doi.org/10.1007/s10884-015-9515-1
  4. On Some Normality-Like Properties and Bishop's Property () for a Class of Operators on Hilbert Spaces vol.2012, 2012, https://doi.org/10.1155/2012/975745